# SDR DALA2023021701228

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HIDDEN CRACKS ON RH CUSP WEB UNDER RH SEAT TRACK RBL 44 BTW STA Y=674 AND Y=715 IN REF NRC 00154. SUMMARY OF NRC 00514: RH CUSP WEB UNDER RH SEAT TRACK RBL 44 BTW STA Y=674 AND Y=715 WAS PERMANENTLY REPAIRED PER B717-200 SRM 53-00-55-2 R REP 4 PAR 5 FIG 226. (LP #2630453)
